MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M0061801550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source: clinical study: (b)(4) (b)(6) registry.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr report # 3005099803-2022-00463 and mfr.Report # 3005099803-2022-00462).It was reported to boston scientific corporation that a double-j contour ureteral stents were used during a stent placement procedure in the left and right ureter under flouroscopy and cystoscopy, performed on (b)(6) 2021 as part of the (b)(4) (b)(6)study.The stent placement procedure was indicated for renal papillary necrosis.On (b)(6) 2021, the left and right side stent was successfully implanted to the patient.The patient was prescribed with acetaminophen (tylenol), antibiotic and narcotic analgesics (opioids) at discharge.No issues were noted with the devices.Post procedure, on (b)(6) 2021, moderate flank pain was experienced by the patient.Oxycodone and oxybutynin 5mg were given as medication for pain.The event was considered to be resolved as of (b)(6) 2022.On (b)(6) 2022, the stents were removed successfully in the operating room as per initial plan.Stents were not difficult to remove.Pain control (general anesthesia) was required during stent removal.There were no new stents implanted.In the physician's assessment, the relationship between the procedure and the event is possibly related, there is no relationship between the adverse event and the bsc guidewire, the stent implant procedure, and the stent removal procedure as 'not related' relationship between the adverse event.

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13474366
Report Number3005099803-2022-00462
Device Sequence Number17175871
Product Code FAD
UDI-Device Identifier08714729058410
UDI-Public08714729058410
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model NumberM0061801550
Device Catalogue Number180-155
Device Lot Number0027794686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale
Patient Weight84 KG